MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during daily inspection, the cs300 intra-aortic balloon pump (iabp) unit screen display failed.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The getinge field service engineer (fse) replaced the video receiver board and display cable.Operational inspection was performed based on inspection records.The unit is in good condition.
 
Event or Problem Description
It was reported that during daily inspection performed by getinge field service engineer (fse), the cs300 intra-aortic balloon pump (iabp) unit screen display failed.There was no patient involvement.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name : (b)(6).Due to character restrictions in block e1 city : (b)(6).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The following investigation was performed by technician of the maquet failure analysis and testing dept.(fat) wayne, nj.The failure analysis and testing dept.Received the following parts associated with this complaint: pcb, color video receiver serial number (b)(6).Cable, video receiver to lcd 08 30_meritec.These parts were received with a reported unit failure of screen display failure.The failure analysis and testing dept.Installed the parts into the cs300 test fixture and tested parts to factory specifications per the cs300 service manual.After an extended run-time the fat could not duplicate the reported complaint by the customer.Pcb, color video receiver serial number (b)(6) and cable, video receiver to lcd 08 30_meritec passed testing.The non-conformances with the returned components were not identified.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18357080
Report Number2249723-2023-05346
Device Sequence Number6924429
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public(01)10607567108803(21)SI156052C9
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/24/2023
01/09/2024
02/05/2024
08/07/2024
10/02/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/03/2024
02/01/2024
02/05/2024
08/22/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown